# SDR ASAA2014052107890

- Difficulty date: May 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,471 hours, 3,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 14813
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 11,945 hours, 3,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED.  REPLACED LT TEMP CONTROL VALVE.  OPS CHECKED NORMAL, NO LEAKS NOTED, IAW MM 21-51-10.
